Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

zoe0596

Acne after stopping progesterone mini pill

I am 22 and have been on cerazette for 4 years as unable to take the combined pill due to a history of migraines. Few months ago I unintentionally got switched to the mini pill called cerelle. I have suffered from acne terribly for the last few months and decided to look online to see if it was related to my progesterone only pill. To my despair I saw hundreds of comments about the mini pill making your face oily/greasy and causing acne. I decided to come off the pill completely 2 weeks ago to see if it would clear up my skin. There is no sign of any change yet and my face is still as greasy as it was before. Has anyone else had the same problem and do you know how long  it will take after coming off the mini pill until my face stops getting so greasy and hopefully my spots will go?  

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×